Projectile vomiting added to list of 90,000,000 benzo withdrawal symptoms

Please help!!! URGENT!!!!
« on: November 19, 2017, 02:54:48 am »

[Buddie]

Just had a horrifying experience…went to the ER for the chest pain and they gave me a pain med (nubain) and I was ok until I started driving home then I started feeling really dizzy and out of it like I drank too much. Shaking severely and started projectile vomiting as soon as I pulled in the yard. Been throwing up since I got back here and shaking and rapid heart beat. Will this stop? Is it possibly just a bad reaction to the meds? I’ve never taken them before so not sure. I’m really scared. Will it go away?

2015: Mass hysteria causes Restless Genital Syndrome outbreak at Benzo Buddies

Vibrating Genitals?!?!?
« on: April 12, 2015, 11:28:49 am »

[Buddie]

I’m just gonna come out and say it! Does anyone else’s genitals vibrate, not in a good way LOL

I mean when I’m in a wave like NOW I literally vibrate all over all day and night, not shake, vibrate but even my genitals vibrate it’s the weirdest thing. If that isn’t a sign of my nervous system being messed up I don’t know what is!

:crazy: :crazy: :crazy: :crazy: :crazy: :crazy:

Last wave lasted three weeks, God I hope this one passes quicker  :-X

Re: Vibrating Genitals?!?!?
« Reply #1 on: April 12, 2015, 11:49:39 am »

[Buddie]

Now THIS is a new one…lol….sorry to laugh at your pain, but my feet and hands are vibrating so it comes from a place of understanding….i needed that laugh though. I suppose anywhere with nerves can buzz.

Re: Vibrating Genitals?!?!?
 « Reply #2 on: April 13, 2015, 12:34:49 am »

[Buddie]

My genitals don’t vibrate, but I have a lot of wet dreams almost one every other night! My genitals are super sensitive….

Re: Vibrating Genitals?!?!?
« Reply #3 on: April 13, 2015, 01:24:59 am »

[Buddie]

When I was 9 days off benzos through a detox I could not feel my genitals. Like, it felt like they weren’t even there. No sensation whatever. You could’ve kneed me in the balls and I don’t think I would’ve felt it.

I was so terrified and went to the ER right away where, after examination, they told me everything was fine and nothing physically was wrong with me. After being terrified that this would last a long time, it went away about a week later or so.

I thought I was prepared for withdrawal, but that one took me by surprise.

With your situation, I’m like 99% sure that it’s all because of withdrawals, nothing to do with any physical abnormality. Don’t worry about it when it comes along.

Ashton disciples add yawning to list of 90,000,000 benzo withdrawal symptoms

Yawning
« on: June 30, 2017, 08:39:58 pm »

[Buddie]

…so basically I can start a yawn but I never finish it. So there’s no relief. It’s like when you yawn and someone sticks their finger in your mouth (yes my wife is strange) so you can’t finish it. Except this happens to me all of the time. I think it’s just because I’m thinking about it now. Kind of like insomnia… if you think about it enough, it just keeps happening.

Anyway, anyone else with a similar experience or am I just totally off the mark here…?

Kooks add “summer” to list of 90,000,000 benzo withdrawal symptoms

What is worse than summer and benzo WD?
« on: June 12, 2017, 07:10:44 pm »

[Buddie]

Can I get an “Amen”?!  :laugh:

Am I crazy or do hot, humid days just make EVERYTHING harder during benzo WD?  :idiot:

Kooks add “inability to chew” to list of 90,000,000 benzo withdrawal symptoms

Chewing...please help
« on: June 02, 2017, 10:40:39 am »

[Buddie]

It is about 4 weeks after stopping clonazepam. During this period i have muscle weaknesses in arms and legs, off balance. But the major problem is; I have difficulty chewing food; for example eating a bread or biscuites and hard foods are difficult. It makes me scare. Does anyone has chewing problem during withdrawal? Please help.
I will appreciate your sharings.

Benzo Buddies has a group for people that are dizzy; it is 478 pages long and counting

They call it “The Dizziness Group: For those who are floating, boating, falling or flying” and here are a few of their symptoms:

  • Dizziness
  • Disequilibrium
  • Floaty boat/floating/boatiness/boaty
  • Vertigo
  • Falling
  • Flying
  • Wobbling
  • Undulating
  • Bobbing
  • Rocking
  • Swaying
  • Wooshy
  • Fishbowl head
  • Magic carpet ride
  • Banging into walls
  • Pushed and pulled
  • Force field
  • Magnetic force
  • Moving floors/tilting floors
  • Resisting the current
  • Up and down elevators
  • Pulsating to the rhythm of the heartbeat

Kooks add “benzo hands” to list of 90,000,000 benzo withdrawal symptoms

Dried, wrinkled hands???
« on: May 16, 2017, 01:17:03 am »

[Buddie]

A new symptom has popped up for me now 7.5 months out from CT of Prozac – dry, hands that are wrinkled and numb to touch. I feel barely any sensitivity in them. Is this even normal? I’m really starting to question WD…I am having sxs that not many have or have had for a long time. Really concerned here…

Re: Dried, wrinkled hands???
« Reply #1 on: May 16, 2017, 01:21:52 am »

[Buddie]

I have that, too, more in my right than my left hand. I find that leaning on my elbows when I use the computer. or even just using the computer makes it worse. Also try not to sleep on your hands or arms. I know I do that, but that’s how I sleep. As long as I’m awake I try to keep off of them, though.

Kooks add “producing too much mucus” to list of 90,000,000 benzo withdrawal symptoms

Producing too much mucus
« on: July 07, 2014, 03:37:20 pm »

[Buddie]

It’s hard to breathe too much boogers mucus snot whatever you wanna call it. Any remedies for this crap?

Re: Producing too much mucus
« Reply #1 on: July 07, 2014, 03:42:52 pm »

[Buddie]

I experienced the same thing! It’s better now, maybe since about the beginning of my month 4!

Feel better!

Headbangers vow to taper forever

Can't handle this symptom any more
« on: November 23, 2016, 07:21:31 pm »

[Buddie]

I have bot posted on this forum too much before but right now my anxiety is ramped up sky high.

I am again experiencing the extremely upsetting symptom of wanting to bash my head against the wall that I understand from others can be a Klonopin w/d s/x.

It is showing no sign going away. And that is really, really upsetting and worrying me.

These feelings went away pretty much totally before, so logically then can do again but that is my intellect talking, not my heart. I find it hard to believe they will and all the while I am in the deepest possible distress.

I am losing faith that I can survive, my confidence is in tatters and I wonder how much more hell I have to go through before I get t a place of mental stability again, that I last had two months ago – although it feels much longer.

The onset of dark evenings and winter mean more time cooped up alone.

I have to get my anxiety levels down to ease the symptom I so dread, and writing this has made me realise I need to focus full time on me now to get a sense of balance back and resume my taper. Right now everything is on hold and it’s so distressing.

Re: Can't handle this symptom any more
« Reply #1 on: November 23, 2016, 07:54:25 pm »

[Buddie]

[…], I have no experience of Klonopin but I do know what it is like to be sobbing and banging my head on the refrigerator. And nobody can understand this unless they’ve been through it.

If you are feeling the worst you’ve ever felt then it will get better. It will probably be a while before you are properly better but the crisis reaches its peak and then falls again. So listen to your intellect.

I thought I couldn’t go on any more earlier today but, for better or worse, I am still here.

We don’t have any choice, do we?

I hope you feel better soon. […] x